Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects of Risperidone
Apr 20, 2003

Hi:

Is it possible that a patient who is on 1mg Risperidone per day can suffer severe skin conditions. For example the skin of the face down to about the breast level and around the same level down on the back look as if the patient has a severe case of "dry" psoriasis, accompanies by severe itching mostly when warm. The skin feels as if it has been "tightened or pulled" feels very "dry" and "papery". There are red circular "blotches" which appear raised like "welts". The condition feels better when moisturised but the skin dries out very quickly and the patient has to keep on moisturising the skin may be six to eight times daily. The face and the neck appear swollen in the morning.

Any ideas please. The patient is my wife.

Many thanks

Ashok

Response from Dr. Henry

You don't provide any mention of what your wife's HIV situation is and what HIV meds she is on. I can provide more input once I have some more details (this site is for issues related to treatment of HIV). KH



Previous
More is Better Less Is Gooder ??
Next
recent studies on bone density loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement